# SDR DALA2021120907609

- Difficulty date: December 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 17,803 hours, 2,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 3R DOOR ASSIST BOTTLE PRESSURE LOW ON SERVICE REPORT AND FAP. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST BOTTLE IAW A330 AMM 52-10. (8245609)
